Communications in Mathematical Physics

, Volume 288, Issue 2, pp 653–675 | Cite as

Deformed Macdonald-Ruijsenaars Operators and Super Macdonald Polynomials

  • A. N. Sergeev
  • A. P. VeselovEmail author


It is shown that the deformed Macdonald-Ruijsenaars operators can be described as the restrictions on certain affine subvarieties of the usual Macdonald- Ruijsenaars operator in infinite number of variables. The ideals of these varieties are shown to be generated by the Macdonald polynomials related to Young diagrams with special geometry. The super Macdonald polynomials and their shifted version are introduced; the combinatorial formulas for them are given.


Symmetric Function Young Diagram Symmetric Polynomial Homogeneous Component Macdonald Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Sergeev A.N., Veselov A.P.: Deformed quantum Calogero-Moser problems and Lie superalgebras. Commun. Math. Phys. 245(2), 249–278 (2004)zbMATHCrossRefADSMathSciNetGoogle Scholar
  2. 2.
    Sergeev A.N., Veselov A.P.: Generalised discriminants, deformed Calogero-Moser-Sutherland operators and super-Jack polynomials. Adv. Math. 192(2), 341–375 (2005)zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Ruijsenaars S.N.M.: Complete integrability of relativistic Calogero-Moser systems and elliptic function identities. Commun. Math. Phys. 110(2), 191–213 (1987)zbMATHCrossRefADSMathSciNetGoogle Scholar
  4. 4.
    Macdonald I.: Symmetric Functions and Hall Polynomials 2nd edition. Oxford Univ. Press, Oxford (1995)Google Scholar
  5. 5.
    Knop F., Sahi S.: Difference equations and symmetric polynomials defined by their zeros. Internat. Math. Res. Notes 10, 473–486 (1996)CrossRefMathSciNetGoogle Scholar
  6. 6.
    Knop F.: Symmetric and non-symmetric quantum Capelli polynomials. Comment. Math. Helv. 72(1), 84–100 (1997)zbMATHMathSciNetGoogle Scholar
  7. 7.
    Sahi S.: Interpolation, integrality, and a generalization of Macdonald’s polynomials. Internat. Math. Res. Notices 10, 457–471 (1996)CrossRefMathSciNetGoogle Scholar
  8. 8.
    Okounkov A.: (Shifted) Macdonald polynomials : q-integral representation and combinatorial formula. Compositio Math. 112(2), 147–182 (1998)zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Feigin B., Jimbo M., Miwa T., Mukhin E.: Symmetric polynomials vanishing on the shifted diagonals and Macdonald polynomials. Int. Math. Res. Not. no. 18, 1015–1034 (2003)CrossRefMathSciNetGoogle Scholar
  10. 10.
    Chalykh O.A.: Macdonald polynomials and algebraic integrability. Adv. Math. 166(2), 193–259 (2002)zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Veselov A.P., Feigin M.V., Chalykh O.A.: New integrable deformations of quantum Calogero - Moser problem. Russ. Math. Surv. 51(3), 185–186 (1996)CrossRefMathSciNetGoogle Scholar
  12. 12.
    Cherednik I.: Double affine Hecke algebras and Macdonald’s conjectures. Ann. of Math. (2) 141(1), 191–216 (1995)zbMATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Kirillov A.N., Noumi M.: Affine Hecke algebras and raising operators for Macdonald polynomials. Duke Math. J. 93(1), 1–39 (1998)zbMATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Kasatani, M., Miwa, T., Sergeev, A.N., Veselov, A.P.: Coincident root loci and Jack and Macdonald polynomials for special values of the parameters. In: Jack, Hall-Littlewood and Macdonald Polynomials, 207–225, Contemp. Math., 417, Providence, RI: Amer. Math. Soc., 2006, pp. 207–225Google Scholar
  15. 15.
    Atiyah M., Macdonald I.G.: Introduction to Commutative Algebra. Addison-Wesley, Reading, MA (1969)zbMATHGoogle Scholar
  16. 16.
    Haglund J., Haiman M., Loehr N.: A combinatorial formula for Macdonald polynomials. J. Amer. Math. Soc. 18(3), 735–761 (2005)zbMATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    Ram, A., Yip, M.: A combinatorial formula for Macdonald polynomials.[math-co.], 2008
  18. 18.
    Sergeev, A.N., Veselov, A.P.: BC-infinity Calogero-Moser operator and super Jacobi polynomials.[math-ph], 2008

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  1. 1.Department of Mathematical SciencesLoughborough UniversityLoughboroughUK
  2. 2.Steklov Institute of MathematicsPetersburgRussia
  3. 3.Landau Institute for Theoretical PhysicsMoscowRussia

Personalised recommendations